# SDR SWIA202053692

- Difficulty date: October 11, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 14,012 hours, 7,685 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LT FLOOR SPLICE AFT OF CROSSBEAM 87 IS CORRODED.  C-CHECK RO 10/26/2020.  REMOVED AND REPLACED LT FLOOR SPLICE AFT OF CROSSBEAM FRAME 87, REF SRM.
